Alert archive / New Mexico / Tornado Warnings in 2023

Tornado Warning 7, NWS Albuquerque, NM

May 28, 2023Chaves County, Roosevelt County, New Mexico

NWS Albuquerque, NM issued this tornado warning at May 28, 2023, 6:29 PM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2023, 6:29 PM MDT (00:29 UTC)
Expired
May 28, 2023, 7:00 PM MDT
In force
31 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Chaves County, NM, Roosevelt County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.5 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2023-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2023-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

171 
WFUS55 KABQ 290029
TORABQ
NMC005-041-290100-
/O.NEW.KABQ.TO.W.0007.230529T0029Z-230529T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
629 PM MDT Sun May 28 2023

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  South central Roosevelt County in east central New Mexico...
  Eastern Chaves County in southeastern New Mexico...

* Until 700 PM MDT.
    
* At 628 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Kenna, or 35 miles southwest of Portales, moving
  east at 15 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  south central Roosevelt and eastern Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3373 10378 3383 10375 3383 10350 3361 10359
TIME...MOT...LOC 0028Z 287DEG 5KT 3378 10373 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

44
1 follow-up statement
480 
WWUS55 KABQ 290055
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
655 PM MDT Sun May 28 2023

NMC005-041-290104-
/O.EXP.KABQ.TO.W.0007.000000T0000Z-230529T0100Z/
Roosevelt-Chaves-
655 PM MDT Sun May 28 2023

...THE TORNADO WARNING FOR SOUTH CENTRAL ROOSEVELT AND EASTERN CHAVES
COUNTIES WILL EXPIRE AT 700 PM MDT...
    
The tornadic thunderstorm which prompted the warning has weakened. 
Therefore, the warning will be allowed to expire.  However small 
hail, gusty winds and heavy rain are still possible with this 
thunderstorm.

Remember, a Severe Thunderstorm Warning remains in effect for 
Roosevelt County until 715 PM MDT.

LAT...LON 3373 10378 3383 10375 3383 10350 3361 10359
TIME...MOT...LOC 0054Z 287DEG 5KT 3377 10370 

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 28, 5:29 PM MDT, 1 hour earlier.

Area forecast discussion, May 28, 5:29 PM MDT, 1 hour before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
529 PM MDT Sun May 28 2023

...New AVIATION...

.SYNOPSIS...
Issued at 237 PM MDT Sun May 28 2023

Isolated storms will be possible this afternoon into the evening
across the eastern plains. A storm or two could become strong to
severe. Thunderstorm activity becomes less robust Monday and Tuesday
before trending back up on Wednesday across the eastern plains.
Breezy conditions also return to central areas on Wednesday. Daily
rounds of showers and thunderstorms will be possible across the
central mountains and eastward through the weekend. Temperatures
will be near to below normal.

&&

.SHORT TERM...
(This evening through Monday night)
Issued at 237 PM MDT Sun May 28 2023

Drier air continues to make progress across central NM this
afternoon where humidities continue to crater and cumulus which
tried to develop during the late morning has mostly been
obliterated. SPC Outlook has continued to shift the slight risk area
away from northeast NM while maintaining the marginal risk area
along and east of a line from east of Raton to east of Ruidoso. The
HRRR has persisted with mostly isolated activity over this area and
even the RAP shows sparse cells. The NAM12 has a couple of clusters
over far northeast NM as well as far east central/southeast NM early
this evening but they quickly move into TX. They all suggest low
level moisture will make a run westward again tonight but not as far
west as previous nights and made a gesture towards this by adding
some patchy fog to the Clovis/Portales area late tonight/early
Monday morning. The building upper ridge over NM on Memorial Day and
Monday night would lead to even fewer showers and storms over the
east and even less of a westward slosh of low level moisture Monday
night. However, northeast NM would be under northwest flow aloft so
would be the more likely area to see showers or storms during this
time. Overall, temperatures won't stray too far from normal for most
locales.

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 237 PM MDT Sun May 28 2023

Upper level ridging intensifies on Tuesday, the axis of which
shifting across eastern NM. The upper level forcing removed and
optimal moisture shunted well east of NM, thunderstorm
development will be greatly limited. What little activity does
develop will be isolated to the northeast, where embedded
shortwaves will help to embolden recycled moisture and orographic
lift. Meanwhile, a deep upper low off the coast of SoCal will
begin to track inland. This will bring increasing southwest flow
aloft on Wednesday as the system quickly makes its way to AZ.
Breezy to locally windy conditions will plague central zones in
the afternoon. With amplified south winds anticipated in the RGV,
there may be some potential for the event to over-perform beyond
model guidance. This setup will need to be monitored in the coming
updates to see if wind highlights will be necessary across the
middle and lower RGV.

While dry conditions will ensue across western zones, the central
mts and eastward may find themselves party to another afternoon
of severe weather. The latest model guidance suggests that
moisture won't be as rich and available energy will pale in
comparison to the previous week. Nonetheless, the basic mechanisms
will be present to produce robust thunderstorms Wednesday
afternoon, particularly north of I-40. This will be the setup to
monitor as models become more refined and additional severe
parameters come into better focus. The struggle continues beyond
Wednesday with how the low will evolve. Better agreement has been
reached on the system ejecting into CO as another low attempts to
organize in western AZ. This would allow activity to continue
Thursday afternoon across eastern NM. The second low will push
through AZ Friday morning, keeping southwest flow aloft poised
over NM. This will help to continually invigorate the forcing
needed to keep storms firing out east Friday. The disturbance
passes into NM Friday night, stalling out, and keeping storms in
play Saturday across much of northern and eastern NM. The exact
trajectory of this low will have a great impact on storm coverage
and intensity over the weekend.

&&

.AVIATION...
(00Z TAFS)
Issued at 523 PM MDT Sun May 28 2023

Scattered to isolated showers and thunderstorms on the far eastern
plains will track east of NM around sunset. Tonight into Monday
morning, areas of low clouds and perhaps some fog are expected
across the far eastern plains with MVFR conditions. With much
drier air moving in on Monday, and a ridge of high pressure
building northward over the forecast area, any showers and
thunderstorms will be isolated and favor the area from the Sangre
de Cristo Mountains eastward during the afternoon until sunset.

&&

.FIRE WEATHER...
Issued at 237 PM MDT Sun May 28 2023

Despite low level moisture pushing back to the Rio Grande Valley
Saturday night, drier air aloft has been making progress into
central NM and considerably limiting storm development this
afternoon compared to previous days. Showers and storms will be
confined Monday and Tuesday to mainly northeast and far eastern NM
as an upper ridge builds over the region. Localized elevated to near
critical conditions are possible Monday and Tuesday west of the Rio
Grande Valley and where an isolated high based shower or storm could
develop Tuesday. By Wednesday, low level moisture will begin to
slosh more robustly back and forth, leading to more active showers
and storms central and east for the rest of the week. However,
critical conditions are possible through the Middle Rio Grande
Valley Wednesday afternoon where stronger winds ahead of an
approaching trough are forecast to combine with persistent dry
conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  45  85  46  84 /   0   0   0   0
Dulce...........................  37  80  37  79 /   0   0   0   0
Cuba............................  44  80  46  79 /   0   0   0   5
Gallup..........................  38  81  41  80 /   0   0   0   0
El Morro........................  40  78  42  77 /   0   0   0   5
Grants..........................  41  83  41  82 /   0   0   0   5
Quemado.........................  43  81  45  79 /   0   0   0   0
Magdalena.......................  49  82  51  81 /   0   0   0  10
Datil...........................  44  79  46  78 /   0   0   0   5
Reserve.........................  43  83  44  82 /   0   0   0   0
Glenwood........................  52  87  53  85 /   0   0   0   0
Chama...........................  36  74  37  72 /   0   0   0   5
Los Alamos......................  48  79  50  77 /   0   0   0   5
Pecos...........................  45  79  48  79 /   0   5   0  10
Cerro/Questa....................  37  74  37  73 /   0   5   0  20
Red River.......................  32  71  34  68 /   0  10   5  20
Angel Fire......................  26  70  28  70 /   0  10   5  20
Taos............................  38  80  40  79 /   0   5   0  10
Mora............................  41  76  44  75 /   0  10   0  20
Espanola........................  40  84  42  85 /   0   0   0   5
Santa Fe........................  47  80  50  80 /   0   0   0   5
Santa Fe Airport................  46  83  48  84 /   0   0   0   0
Albuquerque Foothills...........  54  84  57  85 /   0   0   0   0
Albuquerque Heights.............  55  86  57  86 /   0   0   0   0
Albuquerque Valley..............  48  87  51  89 /   0   0   0   0
Albuquerque West Mesa...........  53  86  56  87 /   0   0   0   0
Belen...........................  54  90  56  89 /   0   0   0   0
Bernalillo......................  51  87  53  88 /   0   0   0   0
Bosque Farms....................  50  89  52  89 /   0   0   0   0
Corrales........................  52  87  55  88 /   0   0   0   0
Los Lunas.......................  53  89  54  89 /   0   0   0   0
Placitas........................  51  84  53  85 /   0   0   0   0
Rio Rancho......................  53  87  55  86 /   0   0   0   0
Socorro.........................  56  90  58  91 /   0   0   0   0
Sandia Park/Cedar Crest.........  48  79  50  79 /   0   0   0   5
Tijeras.........................  49  82  51  81 /   0   0   0   0
Edgewood........................  46  82  48  81 /   0   0   0   5
Moriarty/Estancia...............  42  83  43  83 /   0   0   0   5
Clines Corners..................  47  79  48  79 /   0   0   0   5
Mountainair.....................  48  81  49  82 /   0   0   0   0
Gran Quivira....................  50  82  51  83 /   0   0   0   5
Carrizozo.......................  55  86  58  87 /   0   0   0   0
Ruidoso.........................  50  78  52  79 /   0   0   0   5
Capulin.........................  46  76  48  77 /   5  20  10  30
Raton...........................  44  81  45  81 /   5  20  10  20
Springer........................  42  80  45  82 /   5  10   0  20
Las Vegas.......................  42  79  45  80 /   0  10   0  10
Clayton.........................  52  81  54  83 /  20  20  10  20
Roy.............................  47  79  49  80 /  10  10   0  20
Conchas.........................  49  80  50  88 /   5   5   0   5
Santa Rosa......................  50  85  52  86 /   0   0   0   5
Tucumcari.......................  53  84  55  87 /  10   5   0   5
Clovis..........................  54  83  55  88 /  20   5   0   5
Portales........................  55  85  56  90 /  20   5   0   0
Fort Sumner.....................  54  87  56  91 /   5   0   0   5
Roswell.........................  58  94  60  96 /   5   0   0   0
Picacho.........................  53  87  55  88 /   0   0   0   5
Elk.............................  52  83  53  85 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...99
LONG TERM....12
AVIATION...44

In the hours before

Special weather statement, May 28, 3:35 PM MDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT Sun May 28 2023

NMZ227-228-230-282200-
Far Northeast Highlands-Union County-Johnson and Bartlett Mesas
Including Raton Pass-
335 PM MDT Sun May 28 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL UNION
AND SOUTHEASTERN COLFAX COUNTIES THROUGH 400 PM MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farley, or 25 miles east of Springer, moving east at 5 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gladstone and Farley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3648 10386 3620 10388 3624 10423 3645 10422
TIME...MOT...LOC 2135Z 271DEG 6KT 3634 10414

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MA/BB
Special weather statement, May 28, 3:46 PM MDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
346 PM MDT Sun May 28 2023

NMZ233-237-282215-
Guadalupe County-De Baca County-
346 PM MDT Sun May 28 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL DE BACA AND
EAST CENTRAL GUADALUPE COUNTIES THROUGH 415 PM MDT...

At 345 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sumner Lake, or 8 miles northwest of Fort Sumner, moving east at 5
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Sumner, Yeso, Sumner Lake State Park and Sumner Lake.

This includes Highway 60 between Mile Markers 306 and 337.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Boaters should move to safe shelter now!

&&

LAT...LON 3423 10453 3454 10466 3483 10429 3442 10407
TIME...MOT...LOC 2145Z 253DEG 5KT 3455 10436

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MA/AM
Special weather statement, May 28, 4:15 PM MDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
415 PM MDT Sun May 28 2023

NMZ233-234-237-282300-
Guadalupe County-Quay County-De Baca County-
415 PM MDT Sun May 28 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN DE BACA,
SOUTHWESTERN QUAY AND EAST CENTRAL GUADALUPE COUNTIES THROUGH 500 PM
MDT...

At 414 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Sumner Lake State Park to
near Fort Sumner to 16 miles southeast of Yeso. Movement was east at
15 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fort Sumner and Taiban.

This includes Highway 60 between Mile Markers 318 and 342.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3485 10388 3439 10401 3401 10420 3411 10468
      3444 10441 3469 10434 3477 10435 3480 10424
TIME...MOT...LOC 2214Z 280DEG 12KT 3467 10424 3444 10428 3426 10443

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

MA/DC
Special weather statement, May 28, 4:26 PM MDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
426 PM MDT Sun May 28 2023

NMZ228-230-231-282300-
Far Northeast Highlands-Harding County-Union County-
426 PM MDT Sun May 28 2023

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
HARDING, WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES THROUGH
500 PM MDT...

At 425 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gladstone, or 32 miles north of Mosquero, moving southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gladstone and Yates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3625 10412 3638 10393 3634 10349 3600 10386
TIME...MOT...LOC 2225Z 327DEG 10KT 3624 10399

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MA/DC
Special weather statement, May 28, 5:14 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
514 PM MDT Sun May 28 2023

NMZ234>236-282345-
Roosevelt County-Curry County-Quay County-
514 PM MDT Sun May 28 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN
ROOSEVELT, SOUTH CENTRAL QUAY AND SOUTHWESTERN CURRY COUNTIES THROUGH
545 PM MDT...

At 514 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near House to 8 miles southeast of Tolar.
Movement was east southeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Melrose, Floyd, House, Saint Vrain and Mcalister.

This includes Highway 60 between Mile Markers 346 and 374.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3472 10345 3421 10342 3429 10393 3474 10393
TIME...MOT...LOC 2314Z 299DEG 17KT 3460 10385 3434 10385

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MA/DC
Special weather statement, May 28, 6:14 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
614 PM MDT Sun May 28 2023

NMZ235-236-290045-
Roosevelt County-Curry County-
614 PM MDT Sun May 28 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL ROOSEVELT AND
SOUTHERN CURRY COUNTIES THROUGH 645 PM MDT...

At 613 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ranchvale to 11 miles north of Elida.
Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clovis, Portales, Texico, Melrose, Floyd, Saint Vrain, Cannon Air
Force Base, Ranchvale, Arch and Oasis State Park.

This includes Highway 60 between Mile Markers 363 and 397.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3408 10305 3396 10379 3435 10368 3464 10352
      3473 10304
TIME...MOT...LOC 0013Z 253DEG 24KT 3454 10338 3410 10363

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MA/DC

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:03 PM MDTAreal Flood AdvisoryABQDe Baca, Roosevelt117 min
May 28, 6:12 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt63 min
May 28, 6:14 PM MDTSpecial Weather StatementABQCurry, Roosevelt31 min
May 28, 6:18 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt57 min
May 28, 6:35 PM MDTSevere Thunderstorm WarningABQCurry40 min
May 28, 6:40 PM MDTTornado WarningABQCurry31 min
May 28, 6:47 PM MDTSevere Thunderstorm WarningABQRoosevelt31 min
May 28, 7:01 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt29 min
May 28, 7:05 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt115 min
May 28, 7:28 PM MDTAreal Flood AdvisoryABQChaves, Roosevelt2 hr
May 29, 1:46 PM MDTFire Weather WatchABQBernalillo, Catron, Sandoval, Socorro, Valencia14 hr
May 29, 2:25 PM MDTSpecial Weather StatementABQColfax35 min
May 29, 2:30 PM MDTSpecial Weather StatementABQUnion30 min
May 29, 4:44 PM MDTSevere Thunderstorm WarningABQColfax, Union25 min
May 29, 5:30 PM MDTSpecial Weather StatementABQColfax30 min
May 29, 5:43 PM MDTSevere Thunderstorm WarningABQColfax, Union47 min

Nearby

Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.